Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 183, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 3, 2017, 12:23 PM CDT for Dallas County, Ellis County, Texas. It was in force for 67 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2017, 12:23 PM CDT (17:23 UTC)
- Expired
- May 3, 2017, 1:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dallas County, TX, Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 34 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 12:39 PM CDT | TSTM WND DMG 60 | Midlothian, TX | TREES DOWN IN CREEK BEND AREA. WIND SPEED ESTIMATED. TIME ESTIMATED FROM RADAR. |
| May 3, 12:40 PM CDT | HAIL 1 | Midlothian, TX | QUARTER SIZE HAIL REPORTED IN DOWNTOWN MIDLOTHIAN. |
| May 3, 12:51 PM CDT | HAIL 1 | Ovilla, TX | QUARTER SIZE HAIL JUST SOUTH OF OVILLA. |
| May 3, 1:05 PM CDT | HAIL 1 | Red Oak, TX | SOCIAL MEDIA REPORT: QUARTER SIZE HAIL IN RED OAK |
| May 3, 1:08 PM CDT | HAIL 1 | 2 Nnw Waxahachie, TX | SPOTTER REPORT 2 MILES NNW OF WAXAHACHIE. |
| May 3, 1:09 PM CDT | HAIL 1 | 3 N Waxahachie, TX | SPOTTER REPORT 3 MILES NORTH OF WAXAHACHIE. |
| May 3, 1:11 PM CDT | HAIL 1 | Red Oak, TX | REPORTED IN RED OAK. |
| May 3, 1:12 PM CDT | HAIL 1 | 2 Ssw Red Oak, TX | $$ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2100 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
010
WUUS54 KFWD 031723
SVRFWD
TXC113-139-031830-
/O.NEW.KFWD.SV.W.0183.170503T1723Z-170503T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1223 PM CDT WED MAY 3 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northwestern Ellis County in north central Texas...
Southwestern Dallas County in north central Texas...
* Until 130 PM CDT.
* At 1222 PM CDT, a severe thunderstorm was located near Midlothian,
moving east at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
* Locations impacted include...
Grand Prairie, Desoto, Cedar Hill, Duncanville, Lancaster,
Waxahachie, Ennis, Midlothian, Glenn Heights, Red Oak, Ovilla,
Venus, Ferris, Palmer, Oak Leaf, Cedar Hill State Park and Pecan
Hill.
This includes the following interstates...
Interstate 35E between mile markers 400 and 416.
Interstate 45 between mile markers 258 and 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3237 9709 3252 9708 3255 9705 3255 9704
3257 9704 3262 9699 3263 9684 3256 9669
3243 9658
TIME...MOT...LOC 1722Z 286DEG 18KT 3254 9700
HAIL...1.00IN
WIND...<50MPH
$$
923 follow-up statements
569
WWUS54 KFWD 031743
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1243 PM CDT WED MAY 3 2017
TXC113-139-031830-
/O.CON.KFWD.SV.W.0183.000000T0000Z-170503T1830Z/
Ellis TX-Dallas TX-
1243 PM CDT WED MAY 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHWESTERN ELLIS AND SOUTH CENTRAL DALLAS COUNTIES...
At 1242 PM CDT, a severe thunderstorm with reported quarter size
hail was located over Midlothian, moving southeast at 15 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Desoto, Cedar Hill, Duncanville, Lancaster, Waxahachie, Ennis,
Midlothian, Glenn Heights, Red Oak, Ovilla, Ferris, Palmer, Oak Leaf
and Pecan Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3237 9709 3248 9706 3253 9699 3263 9690
3263 9686 3256 9669 3243 9658
TIME...MOT...LOC 1742Z 299DEG 13KT 3249 9698
HAIL...1.00IN
WIND...<50MPH
$$
Hernandez069
WWUS54 KFWD 031759
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1259 PM CDT WED MAY 3 2017
TXC113-139-031830-
/O.CON.KFWD.SV.W.0183.000000T0000Z-170503T1830Z/
Ellis TX-Dallas TX-
1259 PM CDT WED MAY 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHWESTERN ELLIS AND SOUTH CENTRAL DALLAS COUNTIES...
At 1259 PM CDT, a severe thunderstorm was located over Oak Leaf, or
over Red Oak, moving east at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Desoto, Lancaster, Waxahachie, Ennis, Midlothian, Glenn Heights, Red
Oak, Ovilla, Ferris, Palmer, Oak Leaf and Pecan Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3238 9700 3246 9697 3252 9689 3260 9686
3261 9681 3256 9669 3243 9658
TIME...MOT...LOC 1759Z 284DEG 17KT 3249 9684
HAIL...1.00IN
WIND...<50MPH
$$
Hernandez561
WWUS54 KFWD 031816
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
116 PM CDT WED MAY 3 2017
TXC113-031825-
/O.CAN.KFWD.SV.W.0183.000000T0000Z-170503T1830Z/
Dallas TX-
116 PM CDT WED MAY 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DALLAS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 PM CDT for
north central Texas.
LAT...LON 3241 9674 3240 9688 3248 9686 3255 9681
3254 9668 3243 9658
TIME...MOT...LOC 1815Z 284DEG 17KT 3247 9675
$$
TXC139-031830-
/O.CON.KFWD.SV.W.0183.000000T0000Z-170503T1830Z/
Ellis TX-
116 PM CDT WED MAY 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTH CENTRAL ELLIS COUNTY...
At 115 PM CDT, a severe thunderstorm was located near Red Oak, moving
east at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Waxahachie, Ennis, Red Oak, Ferris, Palmer and Pecan Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3241 9674 3240 9688 3248 9686 3255 9681
3254 9668 3243 9658
TIME...MOT...LOC 1815Z 284DEG 17KT 3247 9675
HAIL...1.00IN
WIND...<50MPH
$$
HernandezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 11:33 AM CDT, 50 minutes earlier.
Area forecast discussion, May 3, 11:33 AM CDT, 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 1133 AM CDT Wed May 3 2017 .MESOSCALE UPDATE... Surface analysis late this morning reveals a southeastward- advancing cold front has entered our west and northwestern counties this hour, and arcs from just southeast of a Cisco to Mineral Wells to Gainesville line. This morning's 12Z KFWD sounding revealed a capping inversion remained in place around 800 mb, with impressively steep lapse rates (very nearly absolutely unstable) atop this. Recent ACARS soundings show that this inversion continues to get lifted and eroded as the effects of approaching large-scale forcing for ascent are being felt across the region. This is evidenced by recent water vapor loops. As a result, convective inhibition is rapidly eroding here across the region, and we anticipate continued convective development roughly along and east of a Sherman to Comanche line over the next 1 to 2 hours. There is likely some lingering capping/warm air aloft just above 700 mb, and this may put a damper on the overall severe risk for another hour or two before this is lifted away. While effective bulk shear values remain generally modest at this hour (20-30 kts ahead of the cold front), which would tend to favor initial multicell clusters, the aformentioned impressively steep mid-level lapse rates may be able counteract the relative dearth of shear early this afternoon. As a result, initial storms that develop will be capable of producing large hail (golf balls or slightly larger), and damaging wind gusts. Given the nearly parallel orientation of deep layer shear vectors to the initial front, fairly rapid upscale growth into a southeastward- moving QLCS appears to be in the cards this afternoon. Deep layer shear will be on the increase during the afternoon, which will begin to favor embedded supercells as the system grows upscale. While hail will continue to be a threat, the linear nature would suggest more of a wind damage potential as this system marches southeastward. The main severe weather threat is probably best demarcated along and east of I-35/35E today. Low-level winds through this event are expected to remain fairly light, which should significantly temper the tornado threat across our area. The main area we'll need to monitor for an isolated tornado or two would be across our far southeastern counties, south and east of an Athens to Centerville line, where mesoscale effects from a cluster of storms to the east could play a role in locally backing the surface winds. Either way, the tornado potential today appears to be low, in great part thanks to the weakening and veering low- level winds behind a gravity wave entering Central Texas. The front should clear our entire area around 5-6 PM, bringing and end to convective chances, but strong northwest winds behind the front will linger until later in the evening. A Wind Advisory remains in effect from 1-8 PM to cover this threat. Carlaw && .AVIATION... /ISSUED 633 AM CDT Wed May 3 2017/ Concerns: MVFR cigs, TS potential, front/wind shift A pre-frontal trough was moving into North TX as of 11z causing winds to turn to the west-northwest in its wake. The wind shift associated with this feature should precede the stronger northerly winds behind the cold front by an hour or two which is expected to occur at Metroplex airports around midday. In addition, increasing low level convergence along this feature may result in the development of isolated storms through the next 6-8 hours as it approaches the DFW area. Have eliminated the tempo TS mention from DFW Metroplex TAFs and have gone with VCTS as the coverage of convection is still in question. MVFR cigs will be interrupted by the arrival of the cold front late this morning and only scattered clouds in the lowest 5 kft are expected through the remainder of the period. Similar trends can be expected at Waco, albeit a few hours later. However, convective potential appears to be higher across Central TX and have maintained a tempo TS mention for the Waco TAF site. As the cold front moves south of the airports, winds will increase substantially out of the north with sustained winds around 20 kts and gusts over 30 kts expected. Breezy conditions should last into the evening with all sites remaining above 12 kts through the overnight hours. VFR conditions will prevail through the rest of the TAF period. -Stalley && .PREV DISCUSSION... /ISSUED 328 AM CDT Wed May 3 2017/ An upper level disturbance embedded within a larger scale upper level trough is currently located across Southern Colorado and Northeast Arizona and will move to a location just northwest of North Texas by mid afternoon. At the surface, a cold front can currently be tracked moving southeast through the Texas Panhandle and northern Oklahoma. Ahead of the front, surface observations show rich low level moisture is rapidly returning north, aided by a 60 kt low level jet. This warm and humid air will continue racing north this morning, and mid 60 to lower 70 degree dewpoints should cover the CWA by mid-late morning. So far, only scattered showers have developed in the warm sector close to the Texas coast, but by sunrise we could see some of the shower activity and possibly some thunderstorms in our southern counties. Through the morning hours, we expect mostly scattered showers and thunderstorms will continue in our southern and eastern counties, ahead of the front. This activity will be moving northeast, and a storm or two could become strong or marginally severe. In addition, we expect storms will form along the cold front as it moves into our northwestern counties later this morning, colliding with the warm and humid air. The main severe weather threat is expected this afternoon into the early evening hours, as the cap erodes with the approaching upper level trough/disturbance. By afternoon, models are in good agreement that the cap will weaken and SBCAPE will increase to over 3000 J/kg ahead of the front. Some storms may continue to form ahead of the front, but since the low level jet will have shifted east of the region by midday, we expect most of the storms in the afternoon hours will be concentrated along the front. Deep layer shear values are favorable for supercell development, but on the lower end of the scale at about 25-30 kts. Hi-res model guidance is split on if a squall line will develop along the front as it moves into our Central Texas and southeast counties, or if the storms will remain more cellular until the front is farther east and southeast of the region. Either way, the tornado threat in the afternoon hours currently looks very low due to veered winds at the surface. The one potential that could change that is if a remnant boundary is produced from morning storms/clusters. Otherwise, semi-large hail and damaging winds will be the main hazards this afternoon. Steep lapse rates support the potential for hail near golfball sized. Storms should move out of the region by sunset this evening but some wrap around showers associated with the potent upper level disturbance may move into our northwest counties overnight. As the system continues moving across the region tomorrow, additional showers may occur in our northeast counties where forecast soundings show a pocket of moisture around 800 mb will reside. In the wake of the cold front today, strong and gusty northwest winds will occur with sustained speeds of 15-30 mph and gusts as high as 40 mph. A Wind Advisory will be issued for most of the region this afternoon and continuing through the early evening hours. Tonight will be a cool night with even a slight breeze resulting in a which chill factor a few degrees below the recorded temperatures. On Thursday, highs will only be in the upper 60s to mid 70s, and a continued northwest wind of 10-20 mph will make it feel a little chillier. Upper level ridging will keep quiet, dry and pleasant weather through the weekend into at least the early part of next week. Our next chances for rain may arrive around the middle of the week. JLDunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 74 51 72 51 77 / 70 10 10 10 0 Waco 81 50 74 47 78 / 60 10 10 10 0 Paris 71 47 69 48 72 / 80 10 10 10 0 Denton 71 49 72 46 75 / 60 10 10 10 0 McKinney 73 49 71 48 74 / 70 10 10 10 0 Dallas 76 52 73 53 78 / 70 10 10 10 0 Terrell 77 49 71 48 75 / 80 10 10 10 0 Corsicana 80 49 72 50 76 / 70 10 10 10 0 Temple 82 53 75 47 78 / 60 10 10 10 0 Mineral Wells 74 48 74 45 78 / 40 20 10 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 8 PM CDT this evening for TXZ091>095-100>107- 115>123-129>135-141>146-156>161. && 90/90
Hazardous weather outlook, May 3, 3:30 AM CDT, 8 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 330 AM CDT Wed May 3 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040830- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 330 AM CDT Wed May 3 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Thunderstorms will affect a large portion of North and Central Texas today as a strong cold front moves through the area. Storm coverage will increase by late morning and continue throughout the afternoon hours. Some strong or severe storms will be possible during this time, with the most favorable area being along and south of Interstates 20 and 30. Damaging winds and large hail will be the main hazards with any severe storms, although a brief tornado threat could exist with any isolated storms ahead of the cold front. Thunderstorms will exit the region from northwest to southeast early this evening. Winds will become gusty out of the northwest following the passage of the cold front, and a Wind Advisory is in effect from 1 PM to 8 PM north of a Killeen to Athens line. Wind gusts of 30 to 40 mph will be possible during this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested today, especially in areas along and south of Interstates 20 and 30. Stalley
In the hours before
Special weather statement, May 3, 11:01 AM CDT, 1 hour 22 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1101 AM CDT WED MAY 3 2017 TXZ118-031615- Tarrant TX- 1101 AM CDT WED MAY 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TARRANT COUNTY UNTIL 1115 AM CDT... At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm near Benbrook, moving east at 20 mph. Dime size hail will be possible with this storm. Locations impacted include... Fort Worth, Arlington, Mansfield, Burleson, Benbrook, Crowley, Forest Hill, Kennedale, Everman, Rendon, Edgecliff Village and Edgecliff. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so closely monitor for additional information or possible warnings from the National Weather Service. && LAT...LON 3256 9754 3268 9755 3277 9719 3256 9714 TIME...MOT...LOC 1601Z 261DEG 18KT 3261 9745 92
Special weather statement, May 3, 11:19 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1119 AM CDT WED MAY 3 2017
TXZ118-031630-
Tarrant TX-
1119 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL
1130 AM CDT...
At 1118 AM CDT, Doppler radar was tracking a strong thunderstorm over
Everman, moving east at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Mansfield, Burleson, Crowley,
Forest Hill, Kennedale, Everman, Rendon, Edgecliff Village, Pantego
and Edgecliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3274 9704 3255 9704 3255 9740 3256 9742
3269 9740
TIME...MOT...LOC 1618Z 267DEG 22KT 3261 9730
92Special weather statement, May 3, 11:33 AM CDT, 50 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1133 AM CDT WED MAY 3 2017 TXZ118-031700- Tarrant TX- 1133 AM CDT WED MAY 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL NOON CDT... At 1133 AM CDT, Doppler radar was tracking a strong thunderstorm over Everman, moving east at 20 mph. Dime size hail will be possible with this storm. Locations impacted include... South Fort Worth, Arlington, Grand Prairie, Mansfield, Burleson, Forest Hill, Kennedale, Everman, Rendon and Pantego. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so closely monitor for additional information or possible warnings from the National Weather Service. && LAT...LON 3255 9704 3255 9732 3269 9733 3273 9704 TIME...MOT...LOC 1633Z 269DEG 19KT 3262 9725 92
Special weather statement, May 3, 12:00 PM CDT, 23 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1200 PM CDT WED MAY 3 2017 TXZ118-119-133-134-031730- Ellis TX-Tarrant TX-Johnson TX-Dallas TX- 1200 PM CDT WED MAY 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON... SOUTHEASTERN TARRANT...NORTHWESTERN ELLIS AND SOUTHWESTERN DALLAS COUNTIES UNTIL 1230 PM CDT... At 1159 AM CDT, the public reported dime size hail with the thunderstorm over Mansfield. This storm is moving east at 20 mph. Dime to nickel size hail will be possible with this storm. Locations impacted include... Grand Prairie, Mansfield, Desoto, Cedar Hill, Duncanville, Waxahachie, Midlothian, Glenn Heights, Kennedale, Rendon, Ovilla, Venus, Oak Leaf and Cedar Hill State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so closely monitor for additional information or possible warnings from the National Weather Service. && LAT...LON 3249 9725 3266 9720 3265 9683 3238 9690 TIME...MOT...LOC 1659Z 281DEG 17KT 3257 9714 92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:12 AM CDT | Wind Advisory | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 35 more | 17 hr |
| May 3, 11:01 AM CDT | Special Weather Statement | FWD | Tarrant | 14 min |
| May 3, 11:19 AM CDT | Special Weather Statement | FWD | Tarrant | 11 min |
| May 3, 11:33 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| May 3, 12:00 PM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| May 3, 12:48 PM CDT | Special Weather Statement | FWD | Johnson | 27 min |
| May 3, 1:00 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 38 min |
| May 3, 1:31 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 59 min |
| May 3, 1:33 PM CDT | Special Weather Statement | FWD | Dallas | 27 min |
| May 3, 1:35 PM CDT | Special Weather Statement | FWD | Hill | 25 min |
| May 3, 2:04 PM CDT | Special Weather Statement | FWD | Rockwall | 26 min |
| May 3, 2:08 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro | 67 min |
| May 3, 2:10 PM CDT | Special Weather Statement | FWD | Hill | 35 min |
| May 3, 2:16 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 59 min |
| May 3, 2:27 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 63 min |
| May 3, 2:38 PM CDT | Special Weather Statement | FWD | Kaufman | 37 min |
| May 3, 2:44 PM CDT | Severe Thunderstorm Warning | FWD | Limestone, Navarro | 61 min |
| May 3, 2:47 PM CDT | Special Weather Statement | FWD | Burnet | 28 min |
| May 3, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 47 min |
| May 3, 3:16 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 59 min |
| May 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 15 min |
| May 3, 3:35 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 55 min |
| May 3, 4:12 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 63 min |
| May 3, 4:14 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Limestone, Robertson | 61 min |
| May 3, 4:27 PM CDT | Special Weather Statement | FWD | Cherokee | 33 min |
| May 3, 4:35 PM CDT | Special Weather Statement | FWD | Anderson | 25 min |
| May 3, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 52 min |
| May 3, 4:44 PM CDT | Special Weather Statement | FWD | Freestone | 46 min |
| May 3, 5:24 PM CDT | Special Weather Statement | FWD | Robertson | 36 min |
| May 3, 5:28 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.